Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 47, NWS Omaha, NE

April 15, 20174 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Apr 15, 2017, 7:44 PM CDT for 4 counties in Nebraska. It was in force for 46 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2017, 7:44 PM CDT (00:44 UTC)
Expired
Apr 15, 2017, 8:30 PM CDT
In force
46 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
2.0 in
Wind
70.0 mph

Counties Burt County, NE, Cuming County, NE, Dodge County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 53 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 7:55 PM CDTTSTM WND DMG3 W Oakland, NE2 CENTER PIVOTS BLOWN OVER.
Apr 15, 7:59 PM CDTHAIL 3Uehling, NE
Apr 15, 8:11 PM CDTTSTM WND GST 65Craig, NE
Apr 15, 8:11 PM CDTHAIL 1Craig, NE
Apr 15, 8:28 PM CDTHAIL 1Tekamah, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 5:05 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2017-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1034 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2017-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1034 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1322 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

278 
WUUS53 KOAX 160044
SVROAX
NEC021-039-053-177-160130-
/O.NEW.KOAX.SV.W.0047.170416T0044Z-170416T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service OMAHA/VALLEY NEBRASKA
744 PM CDT SAT APR 15 2017

The National Weather Service in OMAHA has issued a

* Severe Thunderstorm Warning for...
  Southwestern Burt County in east central Nebraska...
  Southeastern Cuming County in northeastern Nebraska...
  Northwestern Washington County in east central Nebraska...
  Northeastern Dodge County in east central Nebraska...

* Until 830 PM CDT

* At 744 PM CDT, a severe thunderstorm was located near West Point,
  or 18 miles south of Omaha Reservation, moving east at 35 mph.

  HAZARD...Two inch hail and 70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  West Point, Tekamah, Lyons, Uehling, Craig, Oakland, Dead Timber
  State Recreation Area and Summit Lake State Recreation Area.

This includes the following highways...
 Highway 275 IN Nebraska between mile markers 117 and 127.
 Highway 75 IN Nebraska between mile markers 132 and 141.
 Highway 77 IN Nebraska between mile markers 132 and 147.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4172 9684 4196 9671 4190 9619 4174 9622
      4166 9644
TIME...MOT...LOC 0044Z 288DEG 31KT 4183 9665 

HAIL...2.00IN
WIND...70MPH
 
$$

BOUSTEAD
4 follow-up statements
278 
WWUS53 KOAX 160051
SVSOAX

Severe Weather Statement
National Weather Service OMAHA/VALLEY NEBRASKA
751 PM CDT SAT APR 15 2017

NEC021-039-053-177-160130-
/O.CON.KOAX.SV.W.0047.000000T0000Z-170416T0130Z/
Burt NE-Cuming NE-Washington NE-Dodge NE-
751 PM CDT SAT APR 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN BURT...SOUTHEASTERN CUMING...NORTHWESTERN WASHINGTON
AND NORTHEASTERN DODGE COUNTIES...

At 751 PM CDT, a severe thunderstorm was located 6 miles northwest of
Uehling, or 19 miles south of Omaha Reservation, moving east at 35
mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
West Point, Tekamah, Lyons, Uehling, Craig, Oakland, Dead Timber
State Recreation Area and Summit Lake State Recreation Area.

This includes the following highways...
 Highway 275 IN Nebraska between mile markers 120 and 127.
 Highway 75 IN Nebraska between mile markers 132 and 141.
 Highway 77 IN Nebraska between mile markers 132 and 147.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4171 9677 4195 9665 4190 9619 4174 9622
      4166 9644
TIME...MOT...LOC 0051Z 286DEG 32KT 4181 9655 

HAIL...1.75IN
WIND...70MPH
 
$$

BOUSTEAD
164 
WWUS53 KOAX 160102
SVSOAX

Severe Weather Statement
National Weather Service OMAHA/VALLEY NEBRASKA
802 PM CDT SAT APR 15 2017

NEC021-039-053-177-160130-
/O.CON.KOAX.SV.W.0047.000000T0000Z-170416T0130Z/
Burt NE-Cuming NE-Washington NE-Dodge NE-
802 PM CDT SAT APR 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN BURT...SOUTHEASTERN CUMING...NORTHWESTERN WASHINGTON
AND NORTHEASTERN DODGE COUNTIES...

At 801 PM CDT, a severe thunderstorm was located near Craig, or 22
miles south of Omaha Reservation, moving east at 35 mph.

This is a very dangerous storm.

HAZARD...Three inch hail has been reported in Uehling. In addition, 
         the storm has a history of producing damaging winds in 
         excess of 70 mph. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles. 

Locations impacted include...
Tekamah, Uehling, Craig, Oakland and Summit Lake State Recreation
Area.

This includes the following highways...
 Highway 75 IN Nebraska between mile markers 132 and 141.
 Highway 77 IN Nebraska between mile markers 132 and 145.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 4171 9664 4183 9660 4189 9647 4190 9619
      4174 9622 4166 9644
TIME...MOT...LOC 0101Z 288DEG 31KT 4178 9644 

HAIL...3.00IN
WIND...70MPH
 
$$

BOUSTEAD
852 
WWUS53 KOAX 160108
SVSOAX

Severe Weather Statement
National Weather Service OMAHA/VALLEY NEBRASKA
808 PM CDT SAT APR 15 2017

NEC039-160118-
/O.CAN.KOAX.SV.W.0047.000000T0000Z-170416T0130Z/
Cuming NE-
808 PM CDT SAT APR 15 2017

...The SEVERE THUNDERSTORM Warning for SOUTHEASTERN CUMING COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
east central Nebraska.

LAT...LON 4169 9653 4183 9653 4188 9644 4190 9619
      4174 9622 4166 9644
TIME...MOT...LOC 0108Z 288DEG 31KT 4176 9636 

$$

NEC021-053-177-160130-
/O.CON.KOAX.SV.W.0047.000000T0000Z-170416T0130Z/
Burt NE-Washington NE-Dodge NE-
808 PM CDT SAT APR 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN BURT...NORTHWESTERN WASHINGTON AND NORTHEASTERN
DODGE COUNTIES...

At 808 PM CDT, a severe thunderstorm was located over Craig, or 24
miles south of Omaha Reservation, moving east at 35 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles. 

Locations impacted include...
Tekamah, Uehling, Craig, Oakland and Summit Lake State Recreation
Area.

This includes the following highways...
 Highway 75 IN Nebraska between mile markers 132 and 141.
 Highway 77 IN Nebraska between mile markers 132 and 142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 4169 9653 4183 9653 4188 9644 4190 9619
      4174 9622 4166 9644
TIME...MOT...LOC 0108Z 288DEG 31KT 4176 9636 

HAIL...2.75IN
WIND...70MPH
 
$$

BOUSTEAD
111 
WWUS53 KOAX 160126
SVSOAX

Severe Weather Statement
National Weather Service OMAHA/VALLEY NEBRASKA
826 PM CDT SAT APR 15 2017

NEC021-053-177-160135-
/O.EXP.KOAX.SV.W.0047.000000T0000Z-170416T0130Z/
Burt NE-Washington NE-Dodge NE-
826 PM CDT SAT APR 15 2017

...The SEVERE THUNDERSTORM Warning for SOUTHWESTERN BURT...
NORTHWESTERN WASHINGTON AND NORTHEASTERN DODGE COUNTIES WILL EXPIRE
AT 830 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
east central Nebraska.

Remember, a Severe Thunderstorm Warning still remains in effect for 
eastern Burt and northeast Washington until 845 pm CDT. 

LAT...LON 4169 9653 4183 9653 4188 9644 4190 9619
      4174 9622 4166 9644
TIME...MOT...LOC 0125Z 288DEG 31KT 4172 9619 

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:27 PM CDT, 5 hours 17 minutes earlier.

Area forecast discussion, Apr 15, 2:27 PM CDT, 5 hours 17 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
227 PM CDT Sat Apr 15 2017

.SHORT TERM...(Tonight through Tuesday)
Issued at 207 PM CDT Sat Apr 15 2017

Subjective 18z surface analysis revealed the low pressure was
along the NE/KS border in south central NE, with a cold front
extending through northeast NE into northwest IA. CU field has
substantially developed ahead of the low, and CAMs had suggest
that convection should begin to develop through the afternoon
ahead of the surface lows. Indeed, KOAX radar is showing weak
shower developing into western IA at this time, and should
continue to see stronger development through 20-22z. Could also
see other storms develop north of the boundary in northeast NE,
but severe threat appears lower there. Given steep lapse rates,
sufficient shear and instability along the front, will have to
monitor for a wind and hail threat mainly southeast half of the
forecast area through the evening. SPC Mesoanalysis data suggests
that 25 to 50 J/kg of CIN still exist in this area in southeast NE,
so it may take another couple of hours to erode that. Severe
storm threat probably clears the region by 2-3z altogether, with
all precip threat pushing south of the area by 04-06z.

Weather thereafter remainder of tonight through Monday remains
quite. It should be a beautiful Easter Sunday with pleasant
temperatures, dry conditions, and light winds, with any precip
threat to our south across KS. There is another frontal boundary
that tries to make a push into the area from the north Sunday
night. Moisture and large scale forcing for ascent are weak
though, thus will keep things dry during through this part of the
forecast. The front appears to fizzle and not make it through the
area.

A stronger weather system moves out of the northern Rockies Monday
night into Tuesday. This will bring a 40-70% chance of rain back
into the forecast as another front moves in. Probably not a big
severe threat Monday night, but there could be an increase threat
for severe storms Tuesday with front moving through during peak
daytime heating.

.LONG TERM...(Tuesday night through Saturday)
Issued at 207 PM CDT Sat Apr 15 2017

The aforementioned front quickly moves south of the area Tuesday
night, but another strong trough and associated cold front move
in through Wednesday, again bringing precip chances back into the
40-70% range. There may not be as much instability with this mid
week system with better chances for severe just to our south
across KS. Thursday should be dry, although there is a system to
our north and we'll just be on the southern periphery. The next
big trough to move trough the southern Rockies appears to be
ejecting a little farther south than previous model runs. The GFS
would keep this completely south of the area Friday into Saturday,
but the ECMWF is a little farther north. Due to uncertainty, will
still keep some Pops in for the end of the period, but if the more
southern trend holds, we may be able to remove these pops
altogether with later forecasts.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1233 PM CDT Sat Apr 15 2017

A cold front will bring scattered thunderstorms to the TAF sites
later this afternoon and could continue into the evening. Exact
timing and location of the storms is still somewhat uncertain so
have only included VCTS in the TAFs and will amend as necessary.
That being said, a few of the storms could be strong as a cold
front drops south across the region. Behind the front, winds will
turn to the northwest with clearing skies by late evening. No
significant weather expected Sunday with high pressure overhead.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.
&&

SHORT TERM...
LONG TERM...
AVIATION...Kern
Hazardous weather outlook, Apr 15, 4:25 PM CDT, 3 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
425 PM CDT Sat Apr 15 2017

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-161130-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
425 PM CDT Sat Apr 15 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

There will be a good chance of thunderstorms across much of
eastern Nebraska and southwest Iowa early this evening. Some
severe storms are possible in southeast Nebraska and southwest
Iowa with large hail and damaging winds the primary hazards.
An isolated and brief tornado cannot be ruled out.

Storms were already developing late this afternoon from west
central Iowa into southeast Nebraska with additional
storm intensification likely into the evening as a cold front
moves through the area. Moderate instability and shear is
in place ahead of the front, with the threat of a few supercell
storms and an attendent risk for large hail and damaging winds. An
isolated and brief tornado could also occur with stronger storms
in extreme southeast Nebraska and southwest Iowa.

The front and thus the threat of thunderstorms will move southeast
of Nebraska and southwest Iowa before midnight.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

There will be a couple of periods of potential thunderstorm
activity through the upcoming week as low pressure systems move
through the region, mainly Monday night and early Tuesday, then
again Wednesday into Wednesday evening. Severe thunderstorms do
not appear likely with either of these systems.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening in southeast
Nebraska and southwest Iowa.

Fobert

In the hours before

Local storm report, Apr 15, 7:12 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
712 PM CDT SAT APR 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             2 SE CARROLL            42.26N 97.16W
04/15/2017  M1.75 INCH       WAYNE              NE   TRAINED SPOTTER

&&

VDEWALD
Local storm report, Apr 15, 7:14 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
714 PM CDT SAT APR 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             6 E PLATTE CENTER       41.55N 97.38W
04/15/2017  E1.00 INCH       PLATTE             NE   TRAINED SPOTTER

&&

VDEWALD
Local storm report, Apr 15, 7:27 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
727 PM CDT SAT APR 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             7 ENE MADISON           41.87N 97.33W
04/15/2017  M2.00 INCH       STANTON            NE   EMERGENCY MNGR

&&

VDEWALD
Local storm report, Apr 15, 7:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
731 PM CDT SAT APR 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             1 S THE HIGHWAY 15 AND  41.82N 97.06W
04/15/2017  M1.00 INCH       STANTON            NE   TRAINED SPOTTER

&&

VDEWALD
Special weather statement, Apr 15, 7:40 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service OMAHA/VALLEY NEBRASKA
740 PM CDT SAT APR 15 2017

NEZ091-093-160115-
Nemaha NE-Richardson NE-
740 PM CDT SAT APR 15 2017

...Significant Weather Advisory for SOUTHEASTERN NEMAHA AND
NORTHWESTERN RICHARDSON COUNTIES UNTIL 815 PM CDT...

At 740 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Stella, or 18 miles northwest of Falls City,
moving east at 30 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Stella, Shubert, Nemaha, Barada and 7 Miles South Of Auburn.

This includes Highway 75 IN Nebraska between mile markers 17 and 23.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern Nebraska.

LAT...LON 4023 9595 4032 9592 4037 9564 4034 9562
      4031 9566 4031 9564 4032 9561 4029 9555
      4026 9556 4025 9552 4025 9549 4021 9547
      4019 9549
TIME...MOT...LOC 0040Z 265DEG 27KT 4028 9582

BOUSTEAD
Local storm report, Apr 15, 7:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
743 PM CDT SAT APR 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             9 S BATTLE CREEK        41.87N 97.60W
04/15/2017  M2.00 INCH       MADISON            NE   PUBLIC

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:07 PM CDTSevere Thunderstorm WarningOAXColfax, Platte23 min
Apr 15, 7:26 PM CDTSevere Thunderstorm WarningOAXCuming, Dodge34 min
Apr 15, 7:40 PM CDTSpecial Weather StatementOAXNemaha35 min
Apr 15, 7:59 PM CDTSevere Thunderstorm WarningOAXNemaha, Richardson31 min
Apr 15, 8:12 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Washington33 min
Apr 15, 8:21 PM CDTTornado WarningOAXRichardson24 min
Apr 15, 8:29 PM CDTSevere Thunderstorm WarningOAXRichardson31 min
Apr 15, 8:56 PM CDTSevere Thunderstorm WarningOAXRichardson34 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.